Large s-representable set systems with low maximum degree

Peter Horák, Zsolt Tuza

Research output: Contribution to journalArticle


For any given integers s, d and m (large with respect to s and d) tight bounds are given for the maximum number of sets in a set system on m elements with the property that any s of those sets have distinct representatives and each element is contained in at most d sets.

Original languageEnglish
Pages (from-to)205-217
Number of pages13
JournalDiscrete Mathematics
Issue number1-3
Publication statusPublished - Nov 15 1993


ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Cite this